# SDR AALA980793

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Control
- Part number: 6274543
- Condition: Defective
- Location: Engine
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

HNL - FLT 0072 - DURING CRUISE, NR 2 PNEU HIGH TEMPERATURE LIGHT ILLUMINATED.  CREW FOLLOWED EMERGENCY CHECKLIST, AIR INTERRUPTED, AND RETURNED TO HNL LANDING WITHOUT FURTHER INCIDENT.  REPLACED NR 2 PNEU CONTROLLER AND AS A PRECAUTIONARY, REPLACED FAN AIR PRECOOLER PYLON AND PNEUMATIC VALVE.  SYSTEM GROUND AND LEAK CHECKED, NORMAL OPERATION.  (X)
